# SDR P2EA01119

- Difficulty date: July 9, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N131NJ
- Make and model: Doug DC-9-83
- Aircraft serial: 49846
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Not Closed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MCI - FLT 105 - AFTER GEAR RETRACTION FOLLOWING TAKEOFF, AIRCRAFT HAD LOAD NOISE AND VIBRATION.  INSPECTION FOUND AIRCRAFT RIGHT GEAR DOOR DOWN AND UNLOCKED.  INSPECTED DOOR FOR DAMAGE AND NO DAMAGE WAS FOUND, CLOSED AND SECURED DOOR IAW AIRCRAFT MM 32-30-00.  (M)
